Skip to main content

Research Repository

Advanced Search

The automorphisms of differential extensions of characteristic p

Pumplün, S.

The automorphisms of differential extensions of characteristic p Thumbnail



Nonassociative differential extensions are generalizations of associative differential extensions, either of a purely inseparable field extension K of exponent one of a field F, F of characteristic p, or of a central division algebra over a purely inseparable field extension of F. Associative differential extensions are well known central simple algebras first defined by Amitsur and Jacobson. We explicitly compute the automorphisms of nonassociative differential extensions. These are canonically obtained by restricting automorphisms of the differential polynomial ring used in the construction of the algebra. In particular, we obtain descriptions for the automorphisms of associative differential extensions of D and K, which are known to be inner.


Pumplün, S. (2024). The automorphisms of differential extensions of characteristic p. Results in Mathematics, 79(5), Article 196.

Journal Article Type Article
Acceptance Date Jun 20, 2024
Online Publication Date Jul 9, 2024
Publication Date 2024-08
Deposit Date Jun 20, 2024
Publicly Available Date Jul 10, 2025
Journal Results in Mathematics
Print ISSN 1422-6383
Electronic ISSN 1420-9012
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 79
Issue 5
Article Number 196
Keywords differential polynomial, nonassociative division algebra, Secondary 17A60, Differential polynomial ring, skew polynomial, 17A36, 16S32, Primary 17A35, automorphisms, differential extension
Public URL
Additional Information Received: 25 March 2024; Accepted: 20 June 2024; First Online: 9 July 2024; : ; : The author has no relevant financial or non-financial interests to disclose.; : Ethics approval and consent to participate Not applicable.; : Not applicable.


You might also like

Downloadable Citations